Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Polycystic ovaries, on bcp, thyroid problem, using metformin, excessive hair fall. Can biotin will help to stop hair fall?

I am 30yrs old. i have polycystic ovaries. i was on Bcp. i also had thyriod problem. i was taking 50mcg of eltroxin. now my thyroid level is normal & im not on Eltroxin. i'm currently on Metformin 500mg/ day. i have excessive hair fall for the past 3 months. i would like to know, if Biotin will help me to stop hair fall & grow back my hair.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
Yes,biotin may help you but you should have not stopped taking eltroxin because generally it has to be taken life long.
Also get tested for iron deficiency,VIT D and VIT B 12 deficiency.
Take proper amount of calcium.
Drink plenty of water and sleep well.
Keep away stress by doing regular exercises,yoga and deep breathing exercises.
Thanks
Answered: Thu, 17 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor